Fenpaed - Double Strength

For fast and effective temporary pain relief for infants and children. Reduces Fever.

  • Strawberry Flavour
  • Colour Free
  • Alcohol Free
  • Sugar Free
Description
Ingredients
Dosing
Contraindications

Available pack sizes include: 100ml & 200mL bottles. 

Uses: This medicine provides fast and effective temporary relief of pain and reduction of fever. It reduces fever and soothes away pain from:

- Aches and pains associated with colds & flu

- Teething

- Toothache

- Headache

- Earache

- Muscular aches/pains

- Immunisation

- Sore throat

- Period pain

- Dental procedures

 

Ingredients:

Each mL contains 40 mg of Ibuprofen.

Also contains 0.268 mg maltitol solution per mL.

Products containing maltitol may have a laxative effect or cause diarrhoea.

Also contains saccharin sodium and hydroxybenzoates.

 

FenPaed is not intended for use in adults.

Directions: For oral use. Shake the bottle well before use.

Children's Dosage: Do not give to infants under 6 months. Do not give to children under 12 months except on the advice of a doctor.

Frequency of Dose: Every 6 to 8 hours as necessary with no more than THREE doses in 24 hours.

Age Average:

6 - 12 months 2.0 - 2.5 (mL)

1 - 3 years 2.5 - 3.5 (mL)

3 - 5 years 3.5 - 4.5 (mL)

5 - 7 years 4.5 - 5.5 (mL)

7 - 9 years 5.5 - 7.0 (mL)

9 - 12 years 7.0 - 10 (mL)

 

WARNINGS: 

• Do not use Fenpaed if you have a stomach ulcer.

• Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

• Do not use Fenpaed if you are allergic to ibuprofen or other anti-inflammatory medicines.

• Unless a doctor has told you to, do not use Fenpaed if you have asthma.

• Unless advised by your doctor or pharmacist, do not use Fenpaed with other products containing ibuprofen, aspirin or other anti-inflammatory medicines or with medicines that you are taking regularly.

• Unless a doctor has told you to, do not use Fenpaed if you are aged over 65 years.

• Unless a doctor has told you to, do not use Fenpaed if you have asthma.

• Unless a doctor has told you to, do not use Fenpaed in children 6 years of age or less

• If you get an allergic reaction, stop taking and see your doctor immediately.

• Do not use for more than a few days at a time unless a doctor has told you to. Do not exceed the recommended dose. Excessive use can be harmful.

• Do not use Fenpaed during the first 6 months of pregnancy, except on doctor’s advice. Do not use at all during the last 3 months of pregnancy.

• Do not use if you have impaired kidney function.

• Do not use if you have heart failure.

• Ask your doctor or pharmacist before use of the medicine in children suffering from dehydration through diarrhoea and/or vomiting.

STORE BELOW 25°C.